On the closures of Dirichlet type spaces in the Bloch space

Warning The system is temporarily closed to updates for reporting purpose.

Bao, Guanlong and Göğüş, Nihat Gökhan (2019) On the closures of Dirichlet type spaces in the Bloch space. Complex Analysis and Operator Theory, 13 (1). pp. 45-59. ISSN 1661-8254 (Print) 1661-8262 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)

Abstract

In this paper, via high order derivatives and via embedding derivatives of Bloch type functions into Lebesgue spaces, we characterize the closures of Dirichlet type spaces in the Bloch space. We obtain the inclusion relation between the closures and the little Bloch space. We consider the separability of the closures as Banach spaces. A criterion for an interpolating Blaschke product to be in the closures is given. We also consider the relation between the closures and the space of bounded analytic functions.
Item Type: Article
Uncontrolled Keywords: The Bloch space; Dirichlet type spaces; Closure; Interpolating Blaschke product
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 27 Mar 2019 14:24
Last Modified: 26 Apr 2022 10:02
URI: https://research.sabanciuniv.edu/id/eprint/36897

Available Versions of this Item

Actions (login required)

View Item
View Item